Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 731249, 8 pages
http://dx.doi.org/10.1155/2011/731249
Research Article

On the Localization of the Riesz Means of Multiple Fourier Series of Distributions

Institute for Mathematical Research, Universiti Putra Malaysia, Serdang, 43300 Selangor, Malaysia

Received 1 August 2011; Accepted 13 September 2011

Academic Editor: Gerd Teschke

Copyright © 2011 A. A. Rakhimov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Sh. A. Alimov, V. A. Il'in, and E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I.,” Russian Mathematical Surveys, vol. 31, no. 6, pp. 29–86, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Sh. A. Alimov, V. A. Il'in, and E. M. Nikishin, “Problems of convergence of multiple trigonometric series and spectral decompositions II.,” Russian Mathematical Surveys, vol. 32, no. 1, pp. 115–139, 1977. View at Google Scholar · View at Zentralblatt MATH
  3. M. A. Pinsky, “Fourier inversion for piecewise smooth functions in several variables,” Proceedings of the American Mathematical Society, vol. 118, no. 3, pp. 903–910, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. A. Pinsky and M. E. Taylor, “Pointwise Fourier inversion: a wave equation approach,” The Journal of Fourier Analysis and Applications, vol. 3, no. 6, pp. 647–703, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Taylor, “Eigenfunction expansions and the Pinsky phenomenon on compact manifolds,” The Journal of Fourier Analysis and Applications, vol. 7, no. 5, pp. 507–522, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Sh. A. Alimov, “Spectral expansions of distributions,” Doclady Math, vol. 331, no. 6, pp. 661–662, 1993. View at Google Scholar
  7. Sh. A. Alimov and A. A. Rakhimov, “On the localization of spectral expansions of distributions in a closed domain,” Journal of Differential Equations, vol. 33, no. 1, pp. 80–82, 1997. View at Google Scholar
  8. Sh. A. Alimov and A. A. Rakhimov, “On the localization of spectral expansions of distributions,” Journal of Differential Equations, vol. 32, no. 6, pp. 792–802, 1996. View at Google Scholar
  9. A. A. Rakhimov, “On the summability of multiple Fourier trigonometric series of distributions,” Doclades of Russian Academy of Sciences, vol. 374, no. 1, pp. 20–22, 2000. View at Google Scholar · View at Zentralblatt MATH
  10. A. A. Rakhimov, “Spectral expansions of distributions from negative Sobolev classes,” Journal of Differential Equations, vol. 32, no. 7, pp. 1000–1013, 1996. View at Google Scholar
  11. A. A. Rakhimov, “Localization conditions of spectral expansions of distributions connected with Laplace operator on sphere,” Acta NUUz, vol. 2, pp. 47–49, 2006. View at Google Scholar
  12. A. A. Rakhimov, “On the localization conditions of the Reiszean means of distribution expansions of the Fourier series by eigenfunctions of the Laplace operator on sphere,” Journal Izvestiya Vuzov, vol. 3-4, pp. 47–50, 2003. View at Google Scholar
  13. A. A. Rakhimov, “On the localization of spectral expansions of distributions with compact support connected with Schrodinger's operator,” Journal of Astrophysics and Applied Mathematics, vol. 1, pp. 21–32, 2010. View at Google Scholar
  14. H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, vol. 18 of North-Holland Mathematical Library, North-Holland Publishing, Amsterdam, The Netherlands, 1978.
  15. L. Hormander, “The spectral function of an elliptic operator,” Acta Mathematica, vol. 121, no. 3-4, pp. 193–218, 1968. View at Publisher · View at Google Scholar
  16. E. M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton University Press, Princeton, NJ, USA, 1971.